# SDR UIEA2018031600419

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,079 hours, 22,635 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 2780540101
- Part serial: 1002
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR DROPS TO 6 PSI WITH PACKS ON. REMOVED AND REPLACED APU VALVE IAW AMM 36-11-10. OPS CHECK GOOD. REMOVED AND REPLACED FLOW MODULE SERIAL 2023, PART 490050 IAW AMM 49-53-00 OPS CHECKS GOOD.
